# SDR 2007UALA03578

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 45,821 hours, 16,913 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Crushed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 1, 2, 3, 6, 19 FLOOR PROXIMITY LIGHTS INOP.   FOUND CRUSHED WIRING AND WEAK BATTERY/EPSU.   REPLACED BATTERY AND EPSU AND REPAIRED AND RELAMPED UNITS.
